# SDR SIMA200732407

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N713AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145249
- Aircraft time: 16,994 hours, 15,348 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Hose
- Part number: 14540214409
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT OF LGA, GOT BLEED 1 OVER TEMP EICAS MESSAGE.  DIVERTED TO BOS.  DID NOT HAVE OVER WEIGHT LANDING.  FOUND CRACKED HOSE ASSEMBLY IN LEFT PYLON REMOVED AND REPLACED HOSE IAW EMB 135 AMM 20-10-03.  OPS CHECK SATISFACTORY IAW AMM 36-00-00 EMB 30-43-04.  AIRCRAFT RETURNED TO SERVICE.
